HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Wavelet bases in the weighted Besov and Triebel-Lizorkin spaces with A^loc_p-weights

Files in This Item:
pre854.pdf144.6 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84004

Title: Wavelet bases in the weighted Besov and Triebel-Lizorkin spaces with A^loc_p-weights
Authors: Izuki, Mitsuo Browse this author
Sawano, Yoshihiro Browse this author
Tachizawa, Kazuya Browse this author
Keywords: Besov space
Triebel-Lizorkin space
wavelet
unconditional basis
greedy basis
Issue Date: 16-May-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 854
Start Page: 1
End Page: 22
Abstract: The aim of this paper is to obtain the wavelet expansion in the Besov spaces and the Triebel-Lizorkin spaces coming with Aloc p -weights. After characterizing these spaces in terms of wavelet, we shall obtain unconditional bases and greedy bases.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69663
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University